Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1978, Volume 46, Issue 3

Optimal Growth with a Convex-Concave Production Function<527:OGWACP>2.0.CO;2-#
p. 527-539

A. K. Skiba

The classical one-sector problem of optimal growth theory over an infinite horizon in continuous times with a convex-concave production function is studied. Consumption and investment are subject to the inequality phase constraint. The basic instrument is a theory of optimal control. Results of the qualitive analysis are presented on the phase diagram.

Log In To View Full Content